Representable equivalences for closed categories of modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 92  (1994), p. 239-260
@article{RSMUP_1994__92__239_0,
     author = {Dal Pio, Sonia and Orsatti, Adalberto},
     title = {Representable equivalences for closed categories of modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {239-260},
     zbl = {0834.16008},
     mrnumber = {1320491},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__239_0}
}
Dal Pio, Sonia; Orsatti, Adalberto. Representable equivalences for closed categories of modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) , pp. 239-260. http://www.numdam.org/item/RSMUP_1994__92__239_0/

[A] G. Azumaya, Some aspects of Fuller's theorem, in Module Theory, Lecture Notes in Mathematics, 700, Springer, New York, Heidelberg, Berlin (1979), pp. 34-45. | MR 550427 | Zbl 0405.16022

[AF] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, Heidelberg, Berlin (1974). | MR 417223 | Zbl 0301.16001

[AW] T. Albu - R. Wisbauer, Generators in Grothendieck categories with right perfect endomorphism rings, Osaka J. Math, 28, (1991), pp. 295-304. | MR 1132167 | Zbl 0769.16004

[F] K.R. Fuller, Density and equivalence, J. Alg., 29, (1974), pp. 528-550. | MR 374192 | Zbl 0306.16020

[M] K. Morita, Duality for modules and its applications to the theory of rings with minnimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sec. A, 6, (1959), pp. 83-143. | MR 96700 | Zbl 0080.25702

[MO1] C. Menini - A. Orsatti, Good dualities and strongly quasi-injective modules, Ann. Mat. Pura Appl., 127, (1981), pp. 182-230. | MR 633400 | Zbl 0476.16029

[MO2] C. Menini - A. Orsatti, Representable equivalences between categories of modules and applications, Rend. Sem. Mat. Univ. Padova, 82, (1989), pp. 203-231. | Numdam | MR 1049594 | Zbl 0701.16007

[N] C. Nastasescu, Teorie della torsione, Quaderni dei Gruppi di Ricerca Matematica del CNR, Univ. di Ferrara (1974).

[St] B. Stenström, Ring of Quotients, Springer, Berlin, Heidelberg, New York (1975). | MR 389953 | Zbl 0296.16001

[WW] C.L. Walker - E.A. Walker, Quotient categories of modules, in Conference on Categ. Alg., Springer, Berlin, Heidelberg, New York (1966), pp. 404-420. | MR 206075 | Zbl 0202.32401

[ZH] B. Zimmermann-Huisgen, Endomorphism rings of self-generators, Pacific J. Math, 61, (1975), pp. 587-602. | MR 404322 | Zbl 0306.16021